# SDR SWAA032195

- Difficulty date: October 2, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 67,161 hours, 73,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 65C27093
- Condition: Inoperative
- Location: Fwd Cabin Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD CEILING EMERGENCY EXIT LIGHT BULB IN FWD CABIN INOP.  RELAMPED EXIT LIGHT PER MM.
